Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Santosh Kondekar
MD
Dr. Santosh Kondekar

Pediatrician

Exp 21 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

What causes stomach pains and diarrhea after eating

Premium Questions

doctor1 MD

I have had stomach pains on and off for the last 3 months feels like a gall bladder attack however I had mine removed 17 years ago I also have diarrhea after everything I eat doesn't matter what ...

doctor1 MD

back. I also have an upset stomach on and off. Additionally some right flank pain . I haven't lost my appetite and I'm only uncomfortable for a short while after I eat. Lots of burping and lose stools. My ...

doctor1 MD

and contractions. The spasms are annoying but not particularly painful. The diarrhea can come on very suddenly, sometimes immediately after eating and other times not. My stomach is noisy (lots of rumbling and grumbling ...

doctor1 MD

as well. All I have eaten is spinach mixed with canned chicken. There is no pain in my stomach ... I had diarrhea on and off for about two weeks. I went to my primary doctor in early Feb. It turns ...

doctor1 MD

‌Hi, ‌My daughter is 3 yrs old. She was having loose motion and stomach disturbance 1 and half .... After that the situation is little good. Since then she is not having proper motion. Thought ...

Public Forum Discussions

doctor1 MD

hI I HAVE BEEN EXPERIENCING STOMACH PAINS FOR THE LAST FIVE DAYS AND SOMETIMES FEELING SICK WITH IT. aFTER THE PAIN I have to go to the toilet where my stool is quite runny and go a few times before ...

doctor1 MD

embarrassing times. This is distressing. Iget bouts where my stomach area is painful especially after drinking. I often have to run to the toilet straight after eating. An iridologist once told me that I have too ...

doctor1 MD

with my stomach aggravates the pain , causes nausea, and feels like acid on my stomach. If I over eat my ... with diarrhea. After the diarrhea, I started throwing up, I had low grade fever, horrible abdominal pains ...

doctor1 MD

my child has had diarohea and vomiting. he has recovered from it but it has left him with a stomach ache, high temperature and smelly wind. he has seen the GP and Gp checked child stomach and said ...

doctor1 MD

I have diarrhea and stomach pain that goes from 0 to 60 and when I sit on the toilet for a few ... right after I eat but sometimes it could be hours after I eat ...

doctor1 MD

am aware of) For the past 3 days i have been suffering from severe stomache pain and diarrhea. within ..., and before that severe stomache pain, afterwards i have stomache pain as well. i am scared to eat anything ...

doctor1 MD

, shes having stomach ache again and that was after she drank milkshake. So the pain started all over ...Few weeks ago, my daughter, 13 years old, suffered diarrhea with continuous stomach ache. Fecalysis ...

doctor1 MD

had 36 hours of severe diareara (very black). That is gone now but my stomach is cramping. It feels like I am very hungry even after just eating. The pain goes all the way thru to my back. I am very weak ...

doctor1 MD

I ve had diarrhea for almost 3 weeks, for the past 3 days its been very watery, I do have stomach ... this morning and hope to know something by Friday (usually I have a bowel movement soon after I eat, even bland ...

doctor1 MD

ok after I eat anything no matter how small or big fifteen minutes later in the middle lower tummy .... what is going on with my tummy and one time I had diarrhea for like 27 straight days no lie and I have ...

Mobile Questions and Answers

doctor1 MD

Hi. zzzquil contains Diphenhydramine mainly for its anti-allergic properties. Yes, it can cause stomach upset. If you have started this for the first time , then this possibly might have caused stomach pain and diarrhea. If you have used this before, there can be another reason also. What are your other symptoms?

doctor1 MD

Hi Keldube Stomach bug. Gastro enteritis. Take plenty of oral fluids, get examined by a doctor for a possible course of antibiotics and antispasmodics. Reply with thanks

doctor1 MD

Hi, Thanks for writing in to us. If it is a recent onset problem, infections of the gastrointestinal system including enteric fever (typhoid) need to be evaluated. Please consult your doctor and take treatment. Hope this helps